MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH CYSTOSCOPE, 30°, 17 FR. X 230 MM, 9 FR. CHANNEL, STRAIGHT OCULAR

OLYMPUS WINTER & IBE GMBH CYSTOSCOPE, 30°, 17 FR. X 230 MM, 9 FR. CHANNEL, STRAIGHT OCULAR
Model Number A20917A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus, the cystoscope 30 degree had a cracked lens.The issue was found during reprocessing.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation.A supplemental report will be submitted if any additional information is provided by the user facility.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it¿s likely the cracked lens was due to user error, improper handling or excessive force.The root cause of this event was unable to be identified.Olympus will continue to monitor field performance for this device.

Brand Name
CYSTOSCOPE, 30°, 17 FR. X 230 MM, 9 FR. CHANNEL, STRAIGHT OCULAR
Common Device Name
CYSTOSCOPE, 30°
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16506873
Report Number9610773-2023-00689
Device Sequence Number14290790
Product Code GCP
UDI-Device Identifier04042761030076
UDI-Public04042761030076
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K790071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA20917A
Device Catalogue NumberA20917A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer03/14/2023
Initial Report FDA Received Date03/08/2023
Supplement Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown